# SDR UIEA2024071300659

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,788 hours, 26,790 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Loose
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 NACELLE STRUT INBOARD DOOR WITH LATCH LOOSE( LOCATED, CLEANED, PREPARED & REMOVED ADJUSTABLE BOLT & SAFETY WIRE, PROCEED TO PERFORM ADJUSTMENT, RIGGING AS REQUIRE, RESECURED AND RE-INSTALL BOLT AFTER VERIFIED. NO FURTHER DISCREPANCIES. PERFORM SAFETY WIRE AS PER B767-300 SRM 51-40-02-0G-0 & AMM 20-10-23-964-001. )
